# SDR DHLA200800049

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 62,143 hours, 34,915 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 589 MACH AIRSPEED WARNING ACTIVATED AT 70 KNT.  PUMPED UP MACH AIRSPEED SYSTEM PER MM 34-14-00, SYSTEM OP'S CK NORMAL.  NO DEFECTS NOTED AND 34-11-00 PITOT TEST.  AIRCRAFT WAS GROUNDED.
